MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Blurred Vision (2137); Posterior Capsule Opacification (4807)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A healthcare professional reported that following cataract surgery with an intraocular lens (iol) implant procedure, there was dense posterior capsular opacification, grade 2 anterior capsule fibrosis and lens rotation at five weeks post operation.Additional information has been requested.
 
Additional Manufacturer Narrative
D.3.Product manufacturing site updated due to receipt of serial number.G.9.Manufacturer report number revised and reported under 1119421-2025-01400.Corrected information was provided in h.6.On initial mdr submitted the product code should be a24 instead of a051201.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information requested and received stating that grade 1 pco and grade 2 acf at seven weeks post operation.Patient was prescribed ophthalmic eye drop as postoperative medication containing combination of corticosteroid, broad-spectrum antibiotic and non-steroidal anti-inflammatory drug.Yag (yttrium aluminum garnet) laser capsulotomy performed.In the surgeon¿s opinion the product contributes to the event.

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21814782
Report Number9612169-2025-00561
Device Sequence Number7569034
Product Code MFK
UDI-Device Identifier00380652413688
UDI-Public(01)00380652413688(17)260619(11)220621(10)15437142
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.220
Device Lot Number15437142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date05/16/2025
Date Device Manufactured06/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; DUOVISC OPHTHALMIC VISCOSURGICAL DEVICE; MONARCH II LOADING FORCEPS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH IOL DELIVERY SYSTEM, CARTRIDGE
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale